Trigonometric Conformable Fractional Approximation of Stochastic Processes
Here we consider very general stochastic positive linear operators induced by general positive linear operators that are acting on continuous functions in the trigonometric sense. These are acting on the space of real conformable fractionally differentiable stochastic processes. Under some very mild, general and natural assumptions on the stochastic processes we produce related trigonometric conformable fractional stochastic Shisha-Mond type inequalities of Lq-type (Formula Presented) and corresponding trigonometric conformable fractional stochastic Korovkin type theorems.
Studies in Systems, Decision and Control
Anastassiou, G. (2021). Trigonometric Conformable Fractional Approximation of Stochastic Processes. Studies in Systems, Decision and Control, 305, 395-422. https://doi.org/10.1007/978-3-030-56962-4_17